Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 201, NWS Wichita, KS

August 22, 2015Harvey County, McPherson County, Marion County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 22, 2015, 11:12 PM CDT for Harvey County, McPherson County, Marion County, Kansas. It was in force for 33 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2015, 11:12 PM CDT (04:12 UTC)
Expired
Aug 22, 2015, 11:45 PM CDT
In force
33 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Harvey County, KS, Marion County, KS, McPherson County, KS

The radar

The Wichita radar (KICT), 76 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 11:16 PM CDTHAIL 0.5Galva, KS
Aug 22, 11:24 PM CDTHAIL 1Canton, KS
Aug 22, 11:28 PM CDTTSTM WND GST 62Canton, KS
Aug 22, 11:41 PM CDTHAIL 17 N Moundridge, KS
Aug 22, 11:49 PM CDTTSTM WND GST 50Moundridge, KSPEA SIZED HAIL ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 4.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
858 J/kg
Mixed-layer CIN
-383 J/kg
Mixed-layer LCL
1535 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

326 
WUUS53 KICT 230412
SVRICT
KSC079-113-115-230445-
/O.NEW.KICT.SV.W.0201.150823T0412Z-150823T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1112 PM CDT SAT AUG 22 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  MARION COUNTY IN CENTRAL KANSAS...
  MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 1145 PM CDT

* AT 1111 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CANTON...
  MOVING SOUTHEAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  MCPHERSON...HESSTON...HILLSBORO...MARION...MOUNDRIDGE...INMAN...
  GALVA...CANTON...GOESSEL...LINCOLNVILLE...LEHIGH...DURHAM...
  TAMPA...MCPHERSON AIRPORT...MARION LAKE...PILSEN AND ROXBURY.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 39 AND 72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3858 9704 3835 9684 3831 9684 3803 9768
      3808 9770 3817 9770 3818 9775 3848 9789
      3861 9736
TIME...MOT...LOC 0411Z 325DEG 24KT 3837 9743 

HAIL...1.75IN
WIND...70MPH
 
$$

RITZMAN
1 follow-up statement
346 
WWUS53 KICT 230429
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1129 PM CDT SAT AUG 22 2015

KSC079-113-115-230445-
/O.CON.KICT.SV.W.0201.000000T0000Z-150823T0445Z/
HARVEY KS-MARION KS-MCPHERSON KS-
1129 PM CDT SAT AUG 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHWESTERN HARVEY...MARION AND EASTERN MCPHERSON COUNTIES...

AT 1129 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOESSEL...OR 
8 MILES NORTHEAST OF HESSTON...MOVING SOUTHEAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
MCPHERSON...HESSTON...HILLSBORO...MARION...MOUNDRIDGE...GALVA...
CANTON...GOESSEL...LEHIGH...DURHAM...TAMPA...MCPHERSON AIRPORT...
MARION LAKE AND PILSEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3856 9713 3839 9693 3831 9684 3803 9768
      3808 9770 3817 9770 3818 9775 3843 9777
      3854 9750
TIME...MOT...LOC 0429Z 324DEG 27KT 3823 9731 

HAIL...1.00IN
WIND...70MPH
 
$$

RITZMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 6:24 PM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, Aug 22, 6:24 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
624 PM CDT SAT AUG 22 2015

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 317 PM CDT SAT AUG 22 2015

FORECAST HIGHLIGHTS THE NEXT 7 DAYS FOCUS AROUND STRONG/SEVERE
THUNDERSTORM CHANCES THIS EVENING-TONIGHT...COOL DOWN SUNDAY-
MONDAY...WITH NEAR NORMAL TO SEASONABLY COOL TEMPERATURES THROUGH
THE REST OF THE WEEK. PRECIPITATION CHANCES MAY INCREASE ONCE
AGAIN MID TO LATE WEEK.

DESPITE BEST HEIGHT FALLS/LARGE SCALE ASCENT REMAINING NORTH OF
THE REGION...ANTICIPATING ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS TO DEVELOP TOWARD 6-7PM GENERALLY NORTHWEST OF GREAT
BEND-SALINA...AS A STRONG AND DEEP COLD FRONT SURGES SOUTHEAST
ACROSS MID- AMERICA...EFFECTIVELY ELIMINATING THE STOUT CAP IN
PLACE. STRONG HEATING...RICH LOW-LEVEL MOISTURE AND STEEP MID-
LEVEL LAPSE RATES WILL CONTRIBUTE TO STRONG MLCAPE VALUES AROUND
3500 J/KG...WITH MODEST MID/UPPER FLOW CONTRIBUTING TO AROUND 35
KTS DEEP LAYER SHEAR. GIVEN THE INSTABILITY...THIS WILL BE
SUFFICIENT FOR SEVERE STORMS. THINKING INITIAL ACTIVITY WILL HAVE
POTENTIAL TO BE DISCRETE FOR A FEW HOURS...FAVORING VERY LARGE
LARGE HAIL (GIVEN "FAT CAPE" SOUNDINGS) AND DAMAGING WINDS...ALONG
WITH AREAS OF HEAVY RAIN AND LOCALIZED FLOODING.
ADDITIONALLY...CANNOT RULE OUT A FEW ISOLATED LANDSPOUT TORNADOES
WITH THIS INITIAL ACTIVITY...GIVEN THE POTENTIAL FOR EXPLOSIVE
UPDRAFTS ATOP A VORTICITY-RICH LOW-LEVEL AIRMASS ALONG THE COLD
FRONT.

BY MID-LATE EVENING AND BEYOND...EXPECT SOUTHEASTWARD MOVING
THUNDERSTORM ACTIVITY TO BEGIN CONSOLIDATING INTO ONE OR MORE
LINEAR CONVECTIVE COMPLEXES GIVEN THE STRONG/DEEP FRONTAL FORCING.
THIS WILL DECREASE THE LARGE HAIL THREAT...BUT THE DAMAGING WIND
THREAT SHOULD CONTINUE INTO SOUTHERN/SOUTHEAST/EASTERN KS WILL
INTO THE EVENING AND POSSIBLY PAST MIDNIGHT...GIVEN THE MODEST
MID-LEVEL FLOW FROM THE WEST-NORTHWEST AND DECENT LOW-LEVEL SHEAR
VECTORS ORIENTED PERPENDICULAR TO THE FRONT. ADDITIONALLY...AREAS
OF HEAVY RAIN AND LOCALIZED FLOODING WILL REMAIN A THREAT AS
WELL...ESPECIALLY WITH ANY POTENTIAL BACK-BUILDING ACTIVITY ON THE
WESTERN EXTENT OF THE CONVECTION.

IN WAKE OF THIS SYSTEM...COOLER CONDITIONS WILL PREVAIL SUNDAY
INTO MONDAY...AS HIGH PRESSURE SETTLES SOUTH ACROSS THE HEARTLAND.
THINKING PRECIPITATION CHANCES WILL BE LOW...HOWEVER THE NAM
ATTEMPTS TO GENERATE LIGHT PRECIPITATION NEAR THE OKLAHOMA BORDER
SUNDAY AFTERNOON AND NIGHT...NEAR A LINGERING 700-600MB BAROCLINIC
ZONE. LEFT FORECAST DRY FOR NOW THOUGH...AS LOW-LEVELS REMAIN
FAIRLY DRY AND OTHER MODELS DO NOT SUPPORT THE NAM SOLUTION.

ADK

.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 317 PM CDT SAT AUG 22 2015

FROM TUESDAY NIGHT THROUGH WEEK'S END...THE OVERALL SYNOPTIC
PATTERN OF A WESTERN CONUS RIDGE AND EASTERN CONUS TROUGH WILL
KEEP THE REGION UNDERNEATH NORTHWEST FLOW ALOFT...AND IN THE
VICINITY OF A PERSISTENT 800-600MB BAROCLINIC ZONE.
CONSEQUENTLY...THINKING OFF- AND-ON SHOWER/THUNDERSTORM CHANCES
ARE POSSIBLE FROM TUESDAY NIGHT/WEDNESDAY...AND ESPECIALLY LATE
WEEK. SPECIFICS ARE UNCLEAR THIS FAR OUT...SO ONLY WENT 20-40 POPS
FOR NOW. IF GFS/ECMWF CONTINUE TO ADVERTISE THIS SCENARIO
THOUGH...I COULD SEE LATER SHIFTS INCREASING POPS. CONTINUING
INFLUENCE FROM WESTERN FRINGES OF CANADIAN HIGH PRESSURE ALONG
WITH THE POTENTIAL FOR INCREASED CLOUD COVER SHOULD SUPPORT NEAR
TO BELOW NORMAL TEMPERATURES IN THE 80S.

ADK

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 619 PM CDT SAT AUG 22 2015

GOING FORECAST STILL ON TRACK WITH ONLY MINOR ADJUSTMENTS. FRONT
WILL PUSH ACROSS ALL SITES EARLY IN THIS PERIOD. BRIEF MVFR
CONDITIOSN IN THUNDERSTORMS/HEAVY RAIN AND VERY GUSTY WINDS
LIKELY. AS FRONT ENCOUNTERS BETTER LOW LEVEL MOISTURE...CHANCES
FOR MVFR CEILINGS TO LINGER BEHIND STORMS/FRONT WILL INCREASE...
MOST LIKELY AT KCNU...AND POSSIBLY AT KICT. MODELS SUGGEST SOME
MID LEVEL MOISTURE WILL BE IN THE AREA DURING THE DAY ON SUN...
BUT DRY/MVFR CONDITIONS STILL EXPECTED. -HOWERTON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    62  79  58  83 /  60  10  10   0
HUTCHINSON      61  79  55  83 /  60  10  10   0
NEWTON          59  78  55  82 /  60  10  10   0
ELDORADO        61  78  55  81 /  60  10  10   0
WINFIELD-KWLD   65  79  57  82 /  50  20  10  10
RUSSELL         56  79  54  86 /  50   0   0   0
GREAT BEND      57  79  54  85 /  50  10   0   0
SALINA          59  79  54  85 /  70  10   0   0
MCPHERSON       60  79  55  83 /  60  10   0   0
COFFEYVILLE     67  80  56  82 /  70  20  10  10
CHANUTE         64  78  54  81 /  70  20  10  10
IOLA            63  77  54  80 /  70  10  10   0
PARSONS-KPPF    66  79  55  81 /  70  20  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 22, 4:12 PM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
412 PM CDT SAT AUG 22 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-232115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
412 PM CDT SAT AUG 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

ISOLATED TO WIDELY SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG A STRONG COLD FRONT BY 5 TO 7 PM ACROSS NORTH-
CENTRAL KANSAS. THESE STORMS WILL AFFECT CENTRAL KANSAS DURING
THE EVENING HOURS...MAINLY NORTH OF HIGHWAY 50...CAPABLE OF LARGE
HAIL GREATER THAN 2 INCHES IN DIAMETER...DAMAGING WINDS GREATER
THAN 70 MPH...AND PERHAPS AN ISOLATED BRIEF TORNADO OR TWO. STRONG
TO MARGINALLY SEVERE STORMS WILL REMAIN LIKELY OVERNIGHT...AS THE
STORMS MERGE INTO A FEW CLUSTERS AND CONTINUE MOVING SOUTHEAST
INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS. THIS ACTIVITY MAY
CONTAIN NICKEL TO HALF-DOLLAR SIZE HAIL AND DAMAGING WINDS OF 60
TO 70 MPH OVER SOUTH-CENTRAL AND SOUTHEAST KANSAS.
FURTHERMORE...POCKETS OF HEAVY RAINFALL ARE POSSIBLE ACROSS THE
ENTIRE AREA THIS EVENING AND OVERNIGHT...WHICH MAY RESULT IN
LOCALIZED LOW-LAND AND STREET FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW THUNDERSTORMS MAY LINGER OVER FAR SOUTHERN AND SOUTHEAST
KANSAS SUNDAY MORNING...BUT WILL BE NEITHER STRONG NOR SEVERE.

OFF-AND-ON SHOWER AND THUNDERSTORM CHANCES COULD RETURN TO THE
AREA STARTING TUESDAY NIGHT AND PERSIST THROUGH LATE
WEEK...MAINLY WEST OF THE FLINT HILLS. WHILE WIDESPREAD SEVERE
WEATHER APPEARS UNLIKELY...STRONG TO MARGINALLY SEVERE STORMS
CANNOT BE RULED OUT.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED THIS EVENING UNTIL ABOUT
MIDNIGHT...MAINLY NORTH OF KINGMAN TO WICHITA TO EUREKA.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Aug 22, 9:11 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
911 PM CDT SAT AUG 22 2015

KSZ033-049-230245-
SALINE KS-LINCOLN KS-
911 PM CDT SAT AUG 22 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN LINCOLN COUNTY IN CENTRAL KANSAS...

* UNTIL 945 PM CDT

* AT 910 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR BEVERLY...OR 23 MILES NORTHWEST
  OF SALINA...MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SALINA...LINCOLN...BEVERLY...BARNARD AND GLENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3922 9793 3896 9793 3896 9758 3873 9772
      3909 9822 3922 9813
TIME...MOT...LOC 0210Z 291DEG 40KT 3908 9791

RITZMAN
Local storm report, Aug 22, 10:04 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1004 PM CDT SAT AUG 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND GST     5 E GLENDALE            38.90N 97.77W
08/22/2015  E60 MPH          SALINE             KS   TRAINED SPOTTER

            PEA SIZED HAIL WAS ALSO REPORTED.

&&

CWH
Local storm report, Aug 22, 10:13 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1013 PM CDT SAT AUG 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             2 N SALINA              38.84N 97.62W
08/22/2015  M0.25 INCH       SALINE             KS   TRAINED SPOTTER

            50 MPH WINDS REPORTED ON THE BACKSIDE OF THE STORM. KSAL
            SPOTTER.

&&

CWH
Local storm report, Aug 22, 10:17 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1017 PM CDT SAT AUG 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     HAIL             SALINA                  38.82N 97.62W
08/22/2015  E0.50 INCH       SALINE             KS   PUBLIC

&&

CWH
Local storm report, Aug 22, 10:24 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1024 PM CDT SAT AUG 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             SALINA                  38.82N 97.62W
08/22/2015  E0.88 INCH       SALINE             KS   PUBLIC

            ON THE NORTH SIDE OF TOWN.

&&

CWH
Local storm report, Aug 22, 10:37 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1037 PM CDT SAT AUG 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     HAIL             ASSARIA                 38.68N 97.60W
08/22/2015  E1.75 INCH       SALINE             KS   TRAINED SPOTTER

            65 MPH WINDS ALSO REPORTED.THE GROUND IS COVERED WITH
            HAIL RELAYED VIA SALINE CO. EMERGENCY MANAGEMENT.

&&

CWH

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 9:11 PM CDTSpecial Weather StatementICTOttawa34 min
Aug 22, 9:43 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline32 min
Aug 22, 10:11 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline34 min
Aug 22, 10:40 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline35 min
Aug 22, 11:15 PM CDTSpecial Weather StatementICTLincoln30 min
Aug 22, 11:27 PM CDTSevere Thunderstorm WarningICTLincoln33 min
Aug 22, 11:46 PM CDTSpecial Weather StatementICTHarvey, McPherson, Marion29 min
Aug 22, 11:48 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion27 min
Aug 23, 12:15 AM CDTSpecial Weather StatementICTHarvey, Marion30 min
Aug 23, 12:17 AM CDTSpecial Weather StatementICTSaline28 min
Aug 23, 12:46 AM CDTSpecial Weather StatementICTHarvey, Sedgwick44 min
Aug 23, 12:54 AM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick36 min
Aug 23, 1:27 AM CDTSpecial Weather StatementICTButler, Sedgwick48 min
Aug 23, 1:34 AM CDTAreal Flood WarningICTChase9 hr
Aug 23, 2:12 AM CDTSpecial Weather StatementICTReno33 min
Aug 23, 2:35 AM CDTSpecial Weather StatementICTAllen, Cowley, Elk, Greenwood, Neosho, Wilson and 1 more55 min
Aug 23, 3:04 AM CDTSpecial Weather StatementICTSedgwick56 min
Aug 23, 3:17 AM CDTAreal Flood WarningICTButler, Harvey, Sedgwick8 hr
Aug 23, 3:19 AM CDTSpecial Weather StatementICTKingman41 min
Aug 23, 3:59 AM CDTSevere Thunderstorm WarningICTLabette23 min
Aug 23, 4:14 AM CDTSpecial Weather StatementICTKingman46 min
Aug 23, 4:17 AM CDTSpecial Weather StatementICTCowley43 min
Aug 23, 4:46 AM CDTSpecial Weather StatementICTChautauqua44 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.